# SDR R61A20120058

- Difficulty date: January 20, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 11,278 hours, 9,023 cycles
- System (JASC): 7100 · Powerplant System
- Part: Clamp
- Part number: PE27019RE9
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND BRAIDED CONDUIT AND ADEL CLAMPS ON WIRE HARNESS INSIDE INBOARD FLAP WELL HAS SURFACE CORROSION ABOVE AFT PYLON.  MX CLEANED BRAIDED CONDUIT AND REPLACED ADEL CLAMP ON BRAIDED HARNESS INSIDE INBOARD FLAP WELL ABOVE AFT PYLON IAW SWPM 20-61-20, AND 20-51-00.  PN PE27019RE9.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
